MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795419190
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bilt3 reagent expiration date was not provided.The c701 module serial number was (b)(6).Qc was acceptable on the day of the event.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about a suspected drug interference for 1 patient serum sample tested with bil-t gen.3 (bilt3) assay on a cobas 8000 cobas c701 module.The customer mentioned that the sample was abnormally dark in color and they were concerned that the dark color of the serum might be interfering with the test.The bilt3 result was 10.2.The unit of measurement was not provided.The result was reported outside the laboratory and the sample was not repeated.The customer also mentioned that the serum index (si) was normal: hemolysis: 20.Icterus: 4.Lipemia: 49.
 
Additional Manufacturer Narrative
Concomitant medical product section and section b6 were updated.The customer alleged additional test results for the same patient tested on (b)(6) 2024: bilt3 result: 8.4.The unit of measurement was not provided.The serum index (si) results were as follows: hemolysis: 21 icterus: 4 lipemia: 56.The medication eltrombopag is known to cause the dark coloration of the sample.The investigation studied eltrombopag interference and determined no interference was found for the tested roche assays.The investigation did not identify a product problem.The cause of the event was due to a patient sample-related issue.

Brand Name
BILIRUBIN TOTAL GEN. 3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19820342
Report Number1823260-2024-02149
Device Sequence Number15624244
Product Code CIG
UDI-Device Identifier04015630928903
UDI-Public04015630928903
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05795419190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AROMASINE; AROMASINE 25MG IN THE MORNING; KISQALI; REVOLAB (REVOLADE); REVOLADE 75MG 3 TABLETS/EVENING SINCE SUMMER 2023
Patient SexFemale